# SDR CHQA000416

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N264
- Make and model: Emb EMB-145
- Aircraft time: 8,442 hours, 6,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF DC AND PASSING 10,000 FT, THE F/A CALLED UP FRONT TO TELL US THE MAIN CABIN WAS MAKING A VERY LOUD NOISE. WHILE ON THE P/A WITH HER, IT WAS OBVIOUS THERE WAS A MAJOR PROMLEM WITH THE DOOR. THE NOISE WE HEARD WAS VERY LOUD AND MADE IT VERY DIFFICULT TO TALK TO HER. WE STOPPED THE CLIMB AT ABOUT 12,000 FT, REQUESTED LOWER ALTITUDE AND RETURN TO THE FIELD. UPON FURTHER INSPECTION BY MAINTANCE, THEY FOUND THE DOOR SEAL TO BE BAD.  REMOVED AND REPLACED MAIN DOOR RUBBER TRIM SEAL.
